Buckley's Pills

A little pill. A ton of relief.

Buckley's Liquid Gels

<

Box of  Buckley's Complete Cough, Cold & Flu Extra Strength - Nighttime

Available in 24 count format.

Buckley's Complete Cough, Cold & Flu Extra Strength - Nighttime

Extra strong so getting sleep isn’t a nightmare.

Get a dose of restful relief from headache, aches and pains, fever and chills, sore throat pain, dry cough, runny nose, sneezing, sinus and nasal congestion, and itchy and watery eyes.

Sore Throat Pain | Woman holding her sore throat

Sore Throat Pain

Headache | Woman experiencing a headache

Headache

Nasal Congestion | Man blowing his nose

Nasal Congestion

Fever & Chills | Woman taking her temperature

Fever & Chills

Sinus Congestion | Man blowing nose

Sinus Congestion

Body Aches & Pains | Man holding his sore neck

Body Aches & Pains

Directions:

Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day.

Children under 12: Do not use.

  • Caution

    Contains Acetaminophen and other ingredients.

    KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. ADULT USE ONLY. To be used only on the advice of a doctor.

    Liver Warning: This product contains acetaminophen. Maximum daily dose is 8 caplets (4000 mg) per day. Severe or possibly fatal liver damage may occur if you take: more than the maximum daily dose; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of the skin/eyes; dark urine; sweating, nausea; vomiting; stomach pain; unusual tiredness; and/or loss of appetite. 

    Allergy Alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blisters; rash. If any of these symptoms occur, stop use and seek medical help right away. 

    Consult a doctor and discontinue use if: symptoms last more than 5 days; fever lasts more than 3 days; or sore throat pain lasts for more than 2 days; if cough worsens or is accompanied by a high fever (>38°C) or persistent headache or rash; if you experience nervousness, dizziness or sleeplessness. 

    Ask a doctor or pharmacist before use if you have high blood pressure, diabetes, glaucoma, heart or kidney or liver or thyroid disease; persistent cough such as occurs with smoking; asthma or emphysema; cough with excessive phlegm (mucus); difficulty breathing or other lung conditions (the last three may be signs of serious condition); have difficulty with urination; chronic alcoholism; or are taking blood thinning drug Warfarin or sedatives or tranquilizers; are pregnant or breastfeeding. 

    DO NOT USE with any other cough and cold product or other drugs containing acetaminophen (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), if allergic to acetaminophen or other ingredients in the product, or if you are currently taking or have within 2 weeks taken monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease). May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcoholic drinks. Do not drive or engage in activities requiring alertness. 

    In case of Overdose: Call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

    Security Feature: Do not use if seal under child resistant cap is broken. Store at room temperature.   

  • Active Ingredients

    Each caplet contains: 500 mg acetaminophen, 30 mg pseudoephedrine hydrochloride, 15 mg dextromethorphan hydrobromide, 2 mg chlorpheniramine maleate.

  • Non-Medicinal Ingredients

    Corn starch, crospovidone, FD&C blue #1, hypromellose, magnesium stearate, microcrystalline cellulose, polyvinyl alcohol, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, talc, titanium dioxide.

>